MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 425-2012X
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The one device belonging to the one malfunction is expected to be returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 425-2012x pta balloon dilatation catheter allegedly experienced material rupture.This information was received from one source.This malfunction involved one patient with no patient consequences.The patient¿s weight, age, and gender were not provided.
 
Additional Manufacturer Narrative
H10: a manufacturing review could not be carried out as there was no lot number provided.The device has been returned for evaluation; the evaluation confirmed material rupture.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9182877
Report Number9616666-2019-00110
Device Sequence Number2693079
Product Code LIT
UDI-Device Identifier00801741132261
UDI-Public(01)00801741132261
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2012X
Device Catalogue Number425-2012X
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date01/03/2020
Patient Sequence Number1